# SDR CALA9701450

- Difficulty date: September 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 100865
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHT INOP AT ROW 24.  REPAIRED SHORTED WIRING AND REPLACED BATTERY PACK.
